Follow
Wolmer Vasconcelos
Wolmer Vasconcelos
Professor of Mathematics, Rutgers University
Verified email at scarletmail.rutgers.edu - Homepage
Title
Cited by
Cited by
Year
Computational methods in commutative algebra and algebraic geometry
W Vasconcelos
Springer Science & Business Media, 2004
5312004
Arithmetic of blowup algebras
WV Vasconcelos
Cambridge University Press, 1994
3891994
On the ideal theory of graphs
A Simis, WV Vasconcelos, RH Villarreal
Journal of Algebra 167 (2), 389-416, 1994
3641994
Direct methods for primary decomposition
D Eisenbud, C Huneke, W Vasconcelos
Inventiones mathematicae 110 (1), 207-235, 1992
3071992
Divisor theory in module categories
L Nachbin, WV Vasconcelos
Elsevier, 2011
3012011
Koszul homology and blowing-up rings
J Herzog, A Simis, WV Vasconcelos
Commutative algebra, 79-169, 1983
2401983
Integral closure: Rees algebras, multiplicities, algorithms
WV Vasconcelos
Springer, 2005
2392005
On finitely generated flat modules
WV Vasconcelos
Transactions of the American Mathematical Society 138, 505-512, 1969
1821969
Approximation complexes of blowing-up rings
J Herzog, A Simis, WV Vasconcelos
Journal of Algebra 74 (2), 466-493, 1982
1551982
The syzygies of the conormal module
A Simis, WV Vasconcelos
American Journal of Mathematics 103 (2), 203-224, 1981
1271981
The rings of dimension two
WV Vasconcelos
(No Title), 1976
1211976
Ideals generated by R-sequences
WV Vasconcelos
Journal of Algebra 6 (3), 309-316, 1967
1211967
The integral closure of subrings associated to graphs
A Simis, WV Vasconcelos, RH Villarreal
Journal of Algebra 199 (1), 281-289, 1998
1191998
Stable rings
JD Sally, WV Vasconcelos
Journal of Pure and Applied Algebra 4 (3), 319-336, 1974
1181974
Rees algebras of modules
A Simis, B Ulrich, WV Vasconcelos
Proceedings of the London Mathematical Society 87 (3), 610-646, 2003
1172003
Approximation complexes of blowing-up rings, II
J Herzog, A Simis, WV Vasconcelos
Journal of Algebra 82 (1), 53-83, 1983
1091983
Flat ideals II
S Glaz, WV Vasconcelos
manuscripta mathematica 22 (4), 325-341, 1977
1081977
Ideals with sliding depth
J Herzog, WV Vasconcelos, R Villarreal
Nagoya Mathematical Journal 99, 159-172, 1985
1001985
Hilbert functions, analytic spread, and Koszul homology
WV Vasconcelos
Contemporary Mathematics 159, 401-401, 1994
931994
Remarks on the pole-shifting problem over rings
R Bumby, ED Sontag, HJ Sussmann, W Vasconcelos
Journal of Pure and Applied Algebra 20 (2), 113-127, 1981
891981
The system can't perform the operation now. Try again later.
Articles 1–20